MathSciNet Relay Station
MathSciNet bibliographic data
MR1632483 46H20 (46A13)
Dierolf, Susanne; Wengenroth, Jochen Inductive limits of topological algebras. Dedicated to Professor Vyacheslav Pavlovich Zahariuta. Linear Topol. Spaces Complex Anal. 3 (1997), 45–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement